# SDR 00FDEA00286

- Difficulty date: April 24, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- Aircraft time: 46,961 hours, 30,681 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MODERATE TO HEAVY CORROSION  INSIDE OF DELTA KEEL BEAM ON ATTACH FITTINGS, LT & RT CHORDS, AND LOWER WEB.  REMOVED FAB & INSTALL NEW ATTACH ANGLEA AT STA 750-840 IAW SRM 51-10-1 & SRM 51-30-2.
